About Nicolaus Copernicus University

Nicolaus Copernicus University

Articles by Nicolaus Copernicus University

Phenibut Overdose in Combination with Fasoracetam: Emerging Drugs of Abuse

Published on: 17th December, 2016

OCLC Number/Unique Identifier: 7317592197

The widespread availability of non-traditional dietary supplements and pharmacologically active substances via the Internet continues to introduce mechanisms for inadvertent toxidromes not commonly seen. Consumers are virtually unrestricted in their ability to acquire products purporting augmentation of normal physiology for the purposes of enhancement, recreation, and/or potential abuse. The safety profiles at standard or toxic doses remain largely unknown for many agents that can be purchased electronically. We report a case of mixed toxicity related to phenibut and fosaracetam, both of which are readily available for consumer purchase from online retailers. Written and verbal consent was obtained for this case presentation.
Cite this ArticleCrossMarkPublonsHarvard Library HOLLISGrowKudosResearchGateBase SearchOAI PMHAcademic MicrosoftScilitSemantic ScholarUniversite de ParisUW LibrariesSJSU King LibrarySJSU King LibraryNUS LibraryMcGillDET KGL BIBLiOTEKJCU DiscoveryUniversidad De LimaWorldCatVU on WorldCat